Alert archive / West Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 133, NWS Charleston, WV

July 20, 20255 counties in West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 20, 2025, 6:49 PM EDT for 5 counties in West Virginia. It was in force for 6 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2025, 6:49 PM EDT (22:49 UTC)
Expired
Jul 21, 2025, 12:41 AM EDT
In force
6 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Boone County, WV, Cabell County, WV, Lincoln County, WV, Logan County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 47 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 7:01 PM EDTFLASH FLOOD4 Nnw Beech Fork State, WVCulvert was blocked, and part of the roadway was washed out at 8th Street Road and Hilltop Road.
Jul 20, 7:15 PM EDTFLASH FLOOD3 E Chapmanville, WVRoad flooded. Photos provided.
Jul 20, 7:30 PM EDTFLASH FLOOD1 Ese Danville, WVSeveral homes with flood damage in Country Estates area.
Jul 20, 7:30 PM EDTFLASH FLOOD1 Nw Madison, WVRuckers Street flooded from the head of the hollow to the end.
Jul 20, 7:53 PM EDTFLASH FLOODMadison, WVSocial media post with video showing water flowing along road and into a home. Two huge downpours followed shortly thereafter.
Jul 20, 8:30 PM EDTFLASH FLOOD6 S West Hamlin, WVMultiple pictures on social media of Six Mile Creek Road flooded with high water reaching and covering the road in spots.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
151 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

583 
WGUS51 KRLX 202249
FFWRLX
WVC005-011-043-045-099-210200-
/O.NEW.KRLX.FF.W.0133.250720T2249Z-250721T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
649 PM EDT Sun Jul 20 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Northwestern Boone County in central West Virginia...
  Southwestern Cabell County in central West Virginia...
  Lincoln County in central West Virginia...
  Northwestern Logan County in southern West Virginia...
  Northern Wayne County in western West Virginia...

* Until 1000 PM EDT.

* At 649 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Huntington, Madison, Logan, Wayne, Chesapeake, Proctorville, Beech 
  Fork State Park, Barboursville, Kenova, Ceredo, Chapmanville, 
  Gill, Ranger, Harts, Spurlockville, Kiahsville, Chief Logan State 
  Park, East Lynn Lake, Julian and Mount Gay-Shamrock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of streets 
around Huntington. The highest threat areas for flooding are the 
railroad viaducts at 1st, 8th, 10th, 16th and 20th streets. In 
addition, the railroad viaduct at 14th street west may flood. 
Flooding may also be occurring along 5th avenue between 24th and 
25th streets.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3843 8244 3845 8229 3829 8229 3823 8191
      3809 8167 3776 8193 3827 8256 3841 8259
      3840 8253

FLASH FLOOD...RADAR INDICATED

$$

TRM
3 follow-up statements
591 
WGUS51 KRLX 210150
FFWRLX
WVC005-011-043-045-099-210500-
/O.EXT.KRLX.FF.W.0133.000000T0000Z-250721T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
950 PM EDT Sun Jul 20 2025

The National Weather Service in Charleston has extended the

* Flash Flood Warning for...
  Northwestern Boone County in central West Virginia...
  Southwestern Cabell County in central West Virginia...
  Lincoln County in central West Virginia...
  Northwestern Logan County in southern West Virginia...
  Northern Wayne County in western West Virginia...

* Until 100 AM EDT.

* At 950 PM EDT, Doppler radar and rain gauges indicated 
  thunderstorms produced heavy rain across the warned area. Between 
  1 and 4 inches of rain have fallen. Flooding impacts will 
  continue, but no additional rainfall is expected. Flash flooding 
  is ongoing or expected to begin shortly. There were numerous 
  reports of flash flooding with many roads covered in Lincoln 
  County.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Huntington, Madison, Logan, Wayne, Chesapeake, Proctorville, Beech 
  Fork State Park, Barboursville, Kenova, Ceredo, Chapmanville, 
  Gill, Ranger, Harts, Spurlockville, Kiahsville, Chief Logan State 
  Park, East Lynn Lake, Julian and Mount Gay-Shamrock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3843 8244 3845 8229 3829 8229 3823 8191
      3809 8167 3776 8193 3827 8256 3841 8259
      3840 8253

FLASH FLOOD...RADAR INDICATED

$$

TRM
282 
WGUS71 KRLX 210320
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1120 PM EDT Sun Jul 20 2025

WVC005-011-043-045-099-210500-
/O.CON.KRLX.FF.W.0133.000000T0000Z-250721T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone WV-Cabell WV-Lincoln WV-Logan WV-Wayne WV-
1120 PM EDT Sun Jul 20 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM EDT MONDAY FOR 
NORTHWESTERN BOONE, SOUTHWESTERN CABELL, LINCOLN, NORTHWESTERN LOGAN 
AND NORTHERN WAYNE COUNTIES...

At 1120 PM EDT, Doppler radar and rain gauges indicated 
thunderstorms produced heavy rain across the warned area. Between 1 
and 4 inches of rain have fallen. Additional rainfall amounts of 0.5 
to 1 inch are possible from a new cluster of thunderstorms moving 
into the warned area. Flash flooding is ongoing or expected to begin 
shortly. There were numerous reports of flash flooding with many 
roads covered in Lincoln County.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Huntington, Madison, Logan, Wayne, Chesapeake, Proctorville, Beech 
  Fork State Park, Barboursville, Kenova, Ceredo, Chapmanville, 
  Gill, Ranger, Harts, Spurlockville, Kiahsville, Chief Logan State 
  Park, East Lynn Lake, Julian and Mount Gay-Shamrock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3843 8244 3845 8229 3829 8229 3823 8191
      3809 8167 3776 8193 3827 8256 3841 8259
      3840 8253

FLASH FLOOD...RADAR INDICATED

$$

TRM
961 
WGUS71 KRLX 210441
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
1241 AM EDT Mon Jul 21 2025

WVC005-011-043-045-099-210451-
/O.CAN.KRLX.FF.W.0133.000000T0000Z-250721T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone WV-Cabell WV-Lincoln WV-Logan WV-Wayne WV-
1241 AM EDT Mon Jul 21 2025

...FLASH FLOOD WARNING FOR NORTHWESTERN BOONE, SOUTHWESTERN CABELL, 
LINCOLN, NORTHWESTERN LOGAN AND NORTHERN WAYNE COUNTIES HAS BEEN 
REPLACED WITH A FLOOD WARNING...

&&

LAT...LON 3843 8244 3845 8229 3829 8229 3823 8191
      3809 8167 3776 8193 3827 8256 3841 8259
      3840 8253

$$

LTC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 6:34 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 20, 6:34 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
634 PM EDT Sun Jul 20 2025

.SYNOPSIS...
Cold front crosses tonight through Monday morning. There is a chance
for strong to severe storms and flash flooding today, with flash flooding
also possible Monday. Mainly dry weather returns Tuesday onward.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 620 PM Sunday...

Showers and thunderstorms have blossomed this afternoon and
early evening along a weak area of surface convergence in
advance of a shortwave trough and associated cold front,
currently located across the northern Ohio Valley. This
activity, which is presently located across the central/southern
CWA, will continue to slide southeast through the evening.
Additional rounds of showers/storms will move into the area
overnight as the cold front slowly progresses through the region.

In terms of severe weather, activity has been slightly more
muted than originally thought. However, strong to isolated
severe storms remain possible into early tonight, with strong
wind gusts being the hazard. The more significant hazard
associated with showers and storms this evening through tonight
continues to be heavy rainfall. Given low FFG and prior rainfall
today / yesterday evening, did expand the Flood Watch to include
our SW VA zones, along with the central/southern mountains north
to Parkersburg.

Have updated PoPs and cloud cover through early tonight to
represent the latest trends. The rest of the forecast remains on
track.

As of 1127 AM Sunday...

Showers and thunderstorms are expected again this afternoon and
overnight as a cold front approaches from the northwest. Models
expect the front to slice through West Virginia between 00Z and 12Z
Monday. In addition to sufficient CAPE (1,000+ J/kg expected between
18Z-00Z), shear will also be enough to support organized convection
(30-35 kts of 0-6 km shear). Therefore, severe thunderstorms will be
possible this afternoon and this evening. Vertical wind profiles
show that the most likely hazard of any thunderstorms today will be
damaging straight-line wind gusts. Wet bulb zero heights
(around 14,000 feet) are too high to support severe hail
reaching the ground. In addition, SFC-1km SRH (30 m2/s2) is too
low to support the development of tornadoes.

Flash flooding will be one of the primary hazards today, especially
given the saturated ground areawide. Precipitable Water (PWAT)
values are over 2 inches across most places today, so heavy
downpours will be likely with anything that develops. If multiple
heavy thunderstorms move over the same areas within a short period
of time, be vigilant of flash flooding.

Convection Allowing Models (CAMs) are a bit inconsistent
regarding the exact timing of convection today, but they
generally show that convection will increase areawide between 5
PM and 10 PM this evening as the front approaches. There may
also be another round of heavier rain overnight as another
shortwave approaches from the west.

The front will be located over the southern coalfields Monday. Dry
air will funnel in north of the front, across northern West Virginia
and southeast Ohio, bringing largely dry conditions for the day.
Meanwhile, PWATs will remain elevated across the southern coalfields
(1.80-2.20 inches), and that is where the heavy rain potential will
be located Monday.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 1127 AM Sunday...

High pressure will control the weather across the mid-Atlantic
states Tuesday through and Wednesday. Tuesday will be comfortably
warm across the area with highs generally in the 80s. However, the
heat will gradually build Wednesday, with temperatures reaching the
90s once again.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 1127 AM Sunday...

The heat will keep building Thursday with heat index values
reaching the lower 100s by Thursday afternoon. Unsettled weather
will return Friday and into next weekend as high pressure
retreats to the southeast Atlantic coastline and another front
approaches from the northwest.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
As of 115 PM Sunday...

A low stratocumulus deck has brought a mixture of VFR and MVFR
conditions to the area this afternoon. Showers and thunderstorms
will approach from the northwest after 21Z this evening, and
waves of intermittent rain will continue into the overnight
hours. Expect intermittent MVFR and occasional IFR conditions in
any showers and thunderstorms.

A cold front will sweep from northwest to southeast between 00Z
and 12Z Monday. In the wake of this front, expect broken IFR
ceilings to develop between 06Z and 14Z Monday. In addition,
patchy IFR dense fog will also develop in the river valleys due
to a saturated ground from recent rainfall, especially during
any breaks in the clouds overnight.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and intensity of showers and
thunderstorms this afternoon/evening could vary from the
forecast. IFR dense fog overnight may be more or less
widespread.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
EDT 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    M    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
BKW CONSISTENCY  H    H    H    H    H    H    L    H    H    H    M    M
EKN CONSISTENCY  H    H    H    H    H    M    L    H    L    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    M
CKB CONSISTENCY  H    H    H    H    H    H    L    L    H    M    H    L

AFTER 00Z TUESDAY...
No widespread IFR conditions expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Monday morning for WVZ005>010-013>019-
     024>029-033-034-515>522.
OH...Flood Watch through Monday morning for OHZ066-067-075-076-
     083>087.
KY...Flood Watch through Monday morning for KYZ101>103-105.
VA...Flood Watch through Monday morning for VAZ003-004.

&&

SYNOPSIS...JMC/GW
NEAR TERM...GW/JMC
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...JMC

In the hours before

Local storm report, Jul 20, 6:06 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
606 PM EDT Sun Jul 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     Tstm Wnd Dmg     8 WSW Greenup           38.55N 82.97W
07/20/2025                   Greenup            KY   911 Call Center

            Tree down blocking State Route 7 in Load.
            Time estimated from radar.

&&
Local storm report, Jul 20, 6:09 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
609 PM EDT Sun Jul 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     Tstm Wnd Dmg     8 WNW Mcarthur          39.31N 82.61W
07/20/2025                   Vinton             OH   Public

            Power line down near Pretty Run Road and
            Garrett Ridge Road. Time estimated from
            radar.

&&
Local storm report, Jul 20, 6:12 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
612 PM EDT Sun Jul 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     Tstm Wnd Dmg     11 NW Mcarthur          39.34N 82.64W
07/20/2025                   Vinton             OH   911 Call Center

            Tree down along Macedonia Road in Eagle
            Township. Time estimated from radar.

&&
Local storm report, Jul 20, 6:20 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
620 PM EDT Sun Jul 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     Tstm Wnd Dmg     7 SE Athens             39.25N 82.00W
07/20/2025                   Athens             OH   911 Call Center

            Tree down on power line at Fossil Rock Road
            and Sargent Road in Guysville. Power line
            was smoking. Time estimated from radar.

&&
Local storm report, Jul 20, 6:23 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
623 PM EDT Sun Jul 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     Tstm Wnd Dmg     2 W Nelsonville         39.46N 82.27W
07/20/2025                   Athens             OH   911 Call Center

            Tree down on Diamond Brick Road. Time
            estimated from radar.

&&
Special weather statement, Jul 20, 6:30 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Charleston WV
630 PM EDT Sun Jul 20 2025

WVZ025-026-202300-
Boone WV-Logan WV-
630 PM EDT Sun Jul 20 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LOGAN AND SOUTHWESTERN
BOONE COUNTIES THROUGH 700 PM EDT...

At 629 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chapmanville, or 8 miles north of Logan, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Logan, Chapmanville, Man, Chief Logan State Park, Wharton,
Amherstdale-Robinette, Mallory, Mount Gay-Shamrock, West Logan,
Mitchell Heights, Turtle Creek, Blair, Sharples, and Jeffrey.

This includes Route 119 between mile markers 31 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Flash Flood Watch remains in effect. Heavy downpours could cause
rapid rises in water. If rising water is observed, move to higher
ground. Do not drive into areas covered by water.

&&

LAT...LON 3795 8208 3802 8198 3802 8194 3803 8193
      3803 8191 3804 8195 3804 8196 3808 8191
      3791 8163 3772 8187
TIME...MOT...LOC 2229Z 315DEG 12KT 3797 8194

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 11:00 PM EDTSpecial Weather StatementRLXMingo45 min
Jul 19, 11:02 PM EDTSpecial Weather StatementRLXKanawha43 min
Jul 19, 11:20 PM EDTFlash Flood WarningRLXBoone, Kanawha, Lincoln, Putnam3 hr
Jul 19, 11:37 PM EDTSpecial Weather StatementRLXRoane23 min
Jul 20, 1:57 AM EDTFlood WatchRLXBoone, Braxton, Cabell, Calhoun, Clay, Fayette and 19 more44 hr
Jul 20, 4:45 PM EDTSpecial Weather StatementRLXJackson30 min
Jul 20, 5:18 PM EDTSpecial Weather StatementRLXRoane27 min
Jul 20, 6:01 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne29 min
Jul 20, 6:30 PM EDTSpecial Weather StatementRLXLogan30 min
Jul 20, 7:51 PM EDTFlash Flood WarningRLXBoone, Kanawha, Lincoln, Raleigh3 hr

Nearby

Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.